# SDR SWIA201437757

- Difficulty date: April 13, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 27,172 hours, 22,356 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT TRU BAY DOOR AFT LATCH CUTOUT IS CRACKED, CRACK MEASURES .3125".  C-CHECK. PERFORMED PERMANENT REPAIR BY REPLACING SKIN IAW SRM.
